JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME STRONG FORMS OF (g,g')-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.85-91
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.085
 Title & Authors
SOME STRONG FORMS OF (g,g')-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES
Min, Won-Keun; Kim, Young-Key;
  PDF(new window)
 Abstract
We introduce and investigate the notions of super (g,g')-continuous functions and strongly (g,g')-continuous functions on generalized topological spaces, which are strong forms of (g,g')-continuous functions. We also investigate relationships among such the functions, (g,g')-continuity and ()-continuity.
 Keywords
super (g,g')-continuous;(g,g')-continuous;strongly (g,g')-continuous;()-continuity;G-regular;
 Language
English
 Cited by
 References
1.
C. W. Baker; On super continuous functions, Bull. Korean Math. Soc., 229(1)(1985), 17-22.

2.
A. Csaszar; Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351-357. crossref(new window)

3.
A. Csaszar; $\delta$-and $\theta$-modificatons of generalized topologies, Acta Math. Hungar., 120(3) (2008), 275-279. crossref(new window)

4.
W. K. Min; Some results on generalized topological spaces and generalized systems, Acta Math. Hungar., 108 (1-2) (2005), 171-181. crossref(new window)

5.
W. K. Min; ($\delta,\,\delta$)-continuity on generalized topological spaces, Acta Math. Hungar., 129 (4) (2010), 350-356. crossref(new window)

6.
B. M. Munshi and D. S. Bassan; Super-continuous mappings, Indian J. Pure and Applied Math., 13(1982), 229-236.

7.
T. Noiri; On $\delta$-continuous functions, J. Korean Math. Soc., 16(2)(1980), 161-166.